Vol. 14, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On the locus of $2$-dimensional crystalline representations with a given reduction modulo $p$

Sandra Rozensztajn

Vol. 14 (2020), No. 3, 643–700
Abstract

We consider the family of irreducible crystalline representations of dimension 2 of Gal( ̄pp) given by the V k,ap for a fixed weight k 2. We study the locus of the parameter ap where these representations have a given reduction modulo p. We give qualitative results on this locus and show that for a fixed p and k it can be computed by determining the reduction modulo p of V k,ap for a finite number of values of the parameter ap. We also generalize these results to other Galois types.

Keywords
Galois representations, p-adic representations
Mathematical Subject Classification 2010
Primary: 11F80
Secondary: 14G22
Milestones
Received: 13 September 2018
Revised: 26 August 2019
Accepted: 30 September 2019
Published: 1 June 2020
Authors
Sandra Rozensztajn
UMPA, ÉNS de Lyon
UMR 5669 du CNRS
Lyon
France